MathSciNet Relay Station
MathSciNet bibliographic data
MR1480403 (98i:26025) 26D15 (26D10)
Qi, Feng Further generalizations of inequalities for an integral. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. 8 (1997), 79–83.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement